# SDR DXTA2023111010016

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6058
- Aircraft time: 7,266 hours, 4,040 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: M8653418022M
- Condition: Defective
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM: ON APPROACH, AMBER MACH TRIM AND STAB TRIM LIGHT CAME ON (EICAS). THERE WAS A THUMP AND AN AIRCRAFT PITCH CHANGE BUT THE AUTOPILOT REMAINED ON. WE TURNED OFF THE AUTOPILOT AND THERE WAS A HEAVY NOSE DOWN PITCH. DURING LANDING I ASSISTED THE SIC WITH THE LANDING BY HOLDING BACK PRESSURE FOR HIM. THE LIGHTS REMAINED ON AFTER LANDING REMOVED J14 RELAY (1K2CA 1K3CA AND 1K4CA AND INSTALLED NEW J14 RELAY (1K2CA 1K3CA AND 1K4CA P/N M8353418-022M AND M83536 10-024M REF AMM 20-01-14-400-801 OPS CHECK GOOD NO DEFECTS NOTED
